# SDR AALA202211042089

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 30,142 hours, 12,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: FE240007
- Part serial: FR0102
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 40,316 hours, 15,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE L4 DOOR ASSSIT BOTTLE HAD A TREND OF LOW PRESSIRE DISCREAPNCIES AND WAS REPLACED BY MAINTENANCE PER AMM 52-13-14. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED.
